Advertisement

Convexite analytique II (resultats positifs)

  • Aldo Andreotti
  • Mauro Nacinovich
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 670)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. E. de Giorgi et L. Cattabriga, Una formula di rappresentazione perfunzioni analitiche in Rn, Bull. U.M.I. 4(1971) p. 1010–1014.zbMATHGoogle Scholar
  2. E. de Giorgi et L. Cattabriga, Una dimostrazione diretta dell’esistenza di soluzioni analitiche nel piano reale..., Bull. U.M.I. 4 (1971) p. 1015–1027.Google Scholar
  3. L. Cattabriga, Sull’esistenza di soluzioni analitiche reali di equazioni a derivate parziali a coefficienti costanti, Bull. U.M.I. 12 (1975) p. 221–234.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1978

Authors and Affiliations

  • Aldo Andreotti
  • Mauro Nacinovich

There are no affiliations available

Personalised recommendations